MathSciNet Relay Station
MathSciNet bibliographic data
MR3168468 60E07 (46L53 46L54)
Arizmendi, Octavio; Hasebe, Takahiro Classical and free infinite divisibility for Boolean stable laws. Proc. Amer. Math. Soc. 142 (2014), no. 5, 1621–1632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement